Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the use of the co-sets of a group


Author: G. A. Miller
Journal: Trans. Amer. Math. Soc. 12 (1911), 326-334
MSC: Primary 20D99
DOI: https://doi.org/10.1090/S0002-9947-1911-1500892-7
MathSciNet review: 1500892
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20D99

Retrieve articles in all journals with MSC: 20D99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1911-1500892-7
Article copyright: © Copyright 1911 American Mathematical Society